MAUDE Adverse Event Report: TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP

TANDEM DIABETES CARE T:FLEX INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number 004628-005
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the insulin gauge was inaccurate.There was no reported adverse impact to customer's blood glucose levels.Customer declined troubleshooting.No additional information was able to be obtained.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text: device not returned.

Brand Name
T:FLEX INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key20035277
Report Number3013756811-2024-149343
Device Sequence Number6404934
Product Code LZG
UDI-Device Identifier00852162004569
UDI-Public(01)00852162004569
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143189
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number004628-005
Device Catalogue Number007473
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient EthnicityNon Hispanic